# SDR AALA980677

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N878AA
- Make and model: Boeing 727223
- Aircraft serial: 21390
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD GALLEY DOOR FORWARD FRAME AT DOOR CUTOUT CRACKED JUST ABOVE STRINGER 9R, STATION 380 IN SEAL LAND FLANGE.  INSTALLED NEW PIECE IN FORWARD GALLEY DOOR FRAME STRINGER 9R, STATION 380 PER SRM 51-10-1.  (M)
